# SDR COMA0260490

- Difficulty date: August 18, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 16,240 hours, 14,937 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 6008 FLAPS FAILED AT 8 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINTENANE PER AD 98-20-01.
